×

zbMATH — the first resource for mathematics

Ensembles pics pour \(A^\infty(D)\). (English) Zbl 0398.32004

MSC:
32A40 Boundary behavior of holomorphic functions of several complex variables
32H25 Picard-type theorems and generalizations for several complex variables
32A38 Algebras of holomorphic functions of several complex variables
32T99 Pseudoconvex domains
46E10 Topological linear spaces of continuous, differentiable or analytic functions
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] V.I. ARNOLD, LES méthodes mathématiques de la mécanique classique, Editions MIR (1976), Moscou. · Zbl 0385.70001
[2] D. BURNS, and E.L. STOUT, Extending functions from submanifolds of the boundary, Duke Math. J., 43 (1976), 391-404. · Zbl 0328.32013
[3] G.B. FOLLAND and J.J. KOHN, The Neumann problem for the Cauchy-Riemann complex, Princeton University Press (1972). · Zbl 0247.35093
[4] G.B. FOLLAND and E.M. STEIN, Estimates for the ∂b complex and analysis on the Heisenberg group, Com. Pure Appl. Math., 27 (1974), 429-522. · Zbl 0293.35012
[5] W. GUILLEMIN, Géométrie symplectique et physique mathématique, Colloque Intern. C.N.R.S, Aix en Provence (1974).
[6] M. HAKIM et N. SIBONY, Ensembles pics dans des domaines strictement pseudoconvexes, Duke Math. J., 45 (1978), 601-617. · Zbl 0402.32008
[7] F.R. HARVEY and R.O. WELLS, Holomorphic approximation and hyperfunction theory on a C1 totally real submanifold of a complex manifold, Math. Ann., 197 (1972), 287-318. · Zbl 0246.32019
[8] G.M. HENKIN, et A.E. TUMANOV, C.R. ecole d’été à drogobytch (1974).
[9] S. KOBAYASHI, Transformation groups in differential geometry, Springer-Verlag (1972), Appendice 1. · Zbl 0246.53031
[10] J.J. KOHN, Global regularity for ∂ on weakly pseudoconvex manifolds, Trans. Amer. Math. Soc., 181 (1973), 273-292. · Zbl 0276.35071
[11] A. NAGEL, Smooth zero sets and interpolation sets for some algebras of holomorphic functions on strictly pseudoconvex domains, Duke Math. J., 43 (1976), 323-348. · Zbl 0343.32016
[12] W. RUDIN, Peak interpolation sets of classe C1, Pacific J. Math., 75 (1978), 267-279. · Zbl 0383.32007
[13] A. WEINSTEIN, Lectures on symplectic manifolds, Regional conference series in mathematics 29, Amer. Math. Soc. · Zbl 0406.53031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.